MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? OMNI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? OMNI; CATHETER, EMBOLECTOMY
Model Number 109681-001
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter break occurred.An angiojet solent omni was selected for use in a thrombectomy procedure.During withdrawal, it was noted that a catheter break occurred.The procedure was completed using this device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b - pro code (product code): kra.
 
Additional Manufacturer Narrative
D2b - pro code (product code): kra.Device evaluated by mfr: the device was returned for evaluation.The device revealed multiple shaft kinks and buckling of the outer shaft.Microscope examination revealed a hypotube separation was observed located at 1 cm from the tip along with shaft buckling, stretching and kinks.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
ANGIOJET? SOLENT? OMNI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21710123
Report Number2124215-2025-14855
Device Sequence Number18629996
Product Code DXE
UDI-Device Identifier08714729889663
UDI-Public(01)08714729889663(17)260713(10)35141565
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Model Number109681-001
Device Catalogue Number109681-001
Device Lot Number0035141565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown